|what should I do
Jun 13, 2005
Should I continue to stay off my regimen and monitor my #'s before making the decision to go on to PI's which are now the only class of meds to which my virus is sensitve to? I am scared to start kaletra, and Invirase becasue I am too vain about the way I look. Is this a valid concern and should expect to look sickly after 6 months to a year? I do not know what to do. VL 63,000 TC 500's
Response from Dr. Henry
I have had good results with patients on Kaletra/Invirase with generally tolerable lipid and fat problems. KH
HIV meds and possible sun reaction?
High Lab Values
- Probability Of Getting AIDS From Blowjob From A Prostitute
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- White Tongue After Drinking Water Worried I Have HIV
- Can Chlorine Cause A Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.